# SDR YENA2024031200381

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 82 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON SHEAR CLIP BTW FR82 AND STRG28/29 LH ON AFT CARGO COMPARTMENT STRUCTURE; REF: TOMX W/O 2482 N/R -00237 REPLACED PER EMB 190- SRM 51-41-01 AND 51-41-02. (CONSIDERED A MAJOR REPAIR)
